MAUDE Adverse Event Report: COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE FOLEY CATHETER

COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE FOLEY CATHETER
Model Number AA61181002
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994)
Date of Event 11/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.Not returned to manufacturer.
 
Event or Problem Description
According to the information received, patient feels pain at bladder with the catheter and urges to urinate but does not succeed.After withdrawal of the catheter, the patient immediately urinates 700 ml.

Brand Name
SILIC FOLEY CATH 5/15ML /5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6249685
Report Number9610711-2017-00001
Device Sequence Number10928978
Product Code EZL
UDI-Device Identifier03600040127605
UDI-Public03600040127605
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAA61181002
Device Catalogue NumberAA61181002
Device Lot Number5156559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2016
Initial Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;